MathSciNet Relay Station
MathSciNet bibliographic data
MR2460031 35Q35 (35B40 76D03 76D05)
Zhang, Linghai New results of general $n$-dimensional incompressible Navier-Stokes equations. J. Differential Equations 245 (2008), no. 11, 3470–3502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement